MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP ANTEROLATERAL DISTAL TIBIA PL 9 HOLES/RIGHT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP ANTEROLATERAL DISTAL TIBIA PL 9 HOLES/RIGHT; APPLIANCE,FIXATION,NAIL
Model Number 241.444
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon removed a broken 3.5mm locking compression plate anterolateral distal tibia plate 9 holes/right and four (4) screws.The surgeon left the part of the plate and three (3) screws still in patient.This was a non union case so the surgeon used a smith and nephew nail to fix the patient.The four (4) screws were not broken and removed successfully.The reason that the plate and three (3) screws still in the patient was as mentioned, the patient had a non union so the plate and three (3) screws helped to stabilize the ankle joint and surgeon implanted a smith and nephew tibia nail above the plate and screws.The procedure was completed successfully.Surgical delay was unknown.There is no patient consequence reported.Concomitant device reported: 3.5mm locking screw self-taping with stardrive (tm) recess 28mm (part #: 212.110, lot #: unknown, quantity: 2).3.5mm cortex screw self-tapping 28mm (part #: 204.828, lot #: unknown, quantity: 2).Unknown screw: trauma (part #: unknown, lot #: unknown, quantity: 1).This report is for one (1) 3.5mm lcp® anterolateral distal tibia pl 9 holes/right.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: d7.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP ANTEROLATERAL DISTAL TIBIA PL 9 HOLES/RIGHT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10629627
Report Number2939274-2020-04494
Device Sequence Number3205438
Product Code KTT
UDI-Device Identifier10886982167071
UDI-Public(01)10886982167071
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.444
Device Catalogue Number241.444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 28MM.; 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE RECESS.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;